Optimal estimation of joint parameters in phase space

File Description SizeFormat 
1206.4867v3.pdfAccepted version3.75 MBAdobe PDFDownload
Title: Optimal estimation of joint parameters in phase space
Author(s): Genoni, MG
Paris, MGA
Adesso, G
Nha, H
Knight, PL
Kim, MS
Item Type: Journal Article
Publication Date: 9-Jan-2013
Date of Acceptance: 21-Jun-2012
URI: http://hdl.handle.net/10044/1/29070
DOI: https://dx.doi.org/10.1103/PhysRevA.87.012107
ISSN: 1094-1622
Publisher: American Physical Society
Journal / Book Title: Physical Review A
Volume: 87
Issue: 1
Copyright Statement: © 2013 The American Physical Society
Sponsor/Funder: Engineering & Physical Science Research Council (EPSRC)
Funder's Grant Number: EP/I026436/1
Keywords: Science & Technology
Physical Sciences
Optics
Physics, Atomic, Molecular & Chemical
Physics
OPTICS
PHYSICS, ATOMIC, MOLECULAR & CHEMICAL
CONTINUOUS VARIABLE SYSTEMS
QUANTUM ESTIMATION
OBSERVABLES
CHANNELS
LIMIT
quant-ph
quant-ph
Science & Technology
Physical Sciences
Optics
Physics, Atomic, Molecular & Chemical
Physics
OPTICS
PHYSICS, ATOMIC, MOLECULAR & CHEMICAL
CONTINUOUS VARIABLE SYSTEMS
QUANTUM ESTIMATION
OBSERVABLES
CHANNELS
LIMIT
General Physics
02 Physical Sciences
01 Mathematical Sciences
03 Chemical Sciences
Publication Status: Published
Article Number: 012107
Appears in Collections:Quantum Optics and Laser Science
Physics
Faculty of Natural Sciences



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons